Voltaren Emulgel is an anti-inflammatory topical gel for the relief of muscle and back pain. The clinically proven active ingredient, diclofenac, penetrates into the skin to the source of inflammation, to relieve pain 2x faster (50% pain relief at 2 days vs 5 days for placebo). Voltaren Emulgel has a triple benefit: it provides pain relief, reduces inflammation and helps get you moving sooner.* The emulsion gel combines the properties of a gel and a cream, so it both cools and has a moisturising effect.
Voltaren Emulgel contains the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac is an anti-inflammatory that works to relieve pain and reduce swelling. The Emulgel technology helps diclofenac to penetrate deeply into the skin to enhance the delivery of diclofenac to the site of pain. Voltaren Emulgel has no strong odours and is non-greasy.
Voltaren Emulgel for muscle pain and back pain relief is available in 20 g, 50 g, 100 g, 150 g and 180 g tubes.
Voltaren Emulgel is a clinically proven, medicated topical pain reliever containing a non-steroidal anti-inflammatory. It not only provides local pain relief (including back pain and muscle pain) but also reduces inflammation.
- Non-greasy, with no strong odour.
- Anti-inflammatory for effective muscle and back pain relief.
- Relieves pain 2x faster (50% pain relief at 2 days vs 5 days for placebo).
- Medicinal pain reliever for topical use.
- The Emulgel technology helps diclofenac penetrate deeply into the skin to enhance the delivery of diclofenac to the site of pain.
Temperature: Store below 30°C.
Active Ingredients: Diclofenac diethylamine 11.6 mg/g
Contains: Contains isopropyl alcohol as a preservative. Contains benzoates.
- Do not use Voltaren Emulgel:
- On children under 12 years
- If you are pregnant or breastfeeding
- If you are allergic to diclofenac, aspirin, any other anti-inflammatory medicines or pain relievers
- If tube seal is broken or missing stop use and see your doctor immediately if:You experience an allergic reaction while using this product.
- Unless a doctor or pharmacist has told you to, do not use this product with other medicines that you are taking regularly
- For external use only
- Avoid contact with eyes